# SDR QXEA2009041400252

- Difficulty date: April 10, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 19,374 hours, 14,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 902-918
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 8YR TASK -  RT OTBD SEAT TRACK HAS CORROSION BETWEEN FS 902.00 AND FS918.00.  BLENDED CORROSION IAW REO670-53-00-013 NOTE 1.  REMOVED MAX MATERIAL OF .001 INCH FROM DIMENSION "U" AND .002  INCH FROM DIMENSION "T".  FOUND TO BE WITHIN LIMITS.  ALODINED AND REIDENTIFIED SEAT TRACK IAW REO 670-53-00-013.
